# SDR 96ZZZX2764

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3936V
- Make and model: Cessna 150M
- Aircraft serial: 15076658
- Engine: Cont O200A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Accelerator Pump
- Part number: 194593
- Condition: Plunger Rusted
- Location: Carburetor
- Component: Facet, MA5PA
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ENGINE QUIT CAUSING FORCED LANDING.  INVESTIGATION REVEALED PLUNGER RUSTED AND CHECK VALVE WITH BROKEN SPRING INTERNALLY.  ACCELERATOR PUMP WAS INOPERABLE AND ENGINE RAN EXCESSIVELY RICH.  CARBURETOR LAST OVERHAULED, 8-5-76.  SUBMITTER RECOMMENDS CARBURETORS BE REQUIRED TO BE OVERHAULED AT TIMES RECOMMENDED BY PRECISION AIRMOTIVE BULLETIN NR MSA-3.  SOME TBO RECOMMENDED ON INSTALLED ENGINE OR 10 YEARS SINCE PLACED IN SERVICE OR LAST OVERHAUL.
